Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes light bleeding with blood clots after Mtpil intake?

User rating for this question
Excellent
Answered by
Practicing since : 1989
Answered : 7249 Questions
Question
Hi .
my wife is 6 week pregnant. she took MTPill on 16 July and misoprostol yesterday.
after taking misoprostol she had pain and some bleeding as well. there was some clot also in bleeding.
but my question is that she didn't had heavy bleeding and now bleeding has stooped.
so is it okay to have light bleeding or is there any issue with termination.
Posted Sat, 9 Aug 2014 in Women's Health
 
 
Answered by Dr. Shanti Vennam 16 minutes later
Brief Answer:
Please get a follow up sonogram.

Detailed Answer:
Hello,

Thanks for writing to us.

In the early weeks of pregnancy, not much of the products are seen during an abortion; often just like a big clot. The bleeding becomes insignificant once the products of conception are expelled. It is likely that the process of abortion may have been completed, according to the symptoms you have described.

If the process is being done under the supervision of a specialist, a clinical examination will ensure if the process of abortion has been completed.

A follow up sonogram is done after two weeks to see if there are any retained products. Persistence of bleeding is a sign of possible retained products and infection.

If you have not seen a specialist yet, please do it immediately to help make the process safe. This is done to ensure that the fertility is not affected in future and also to protect from the risk of infection and heavy bleeding later on.

Hope I have clarified your query. Please feel free to contact for any more clarifications. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Follow-up: What causes light bleeding with blood clots after Mtpil intake? 2 days later
Hi,
i am asking this question in completely different context.
i had leg pain earlier and doctor gave me some vitamin D3 capsules(to be taken 1 per week).
After taking those capsules my leg pain went away. now again i am having same type of leg pain.
but i forgot those capsules name. can you please suggest any good vitamin D3 capsules.
 
 
Answered by Dr. Shanti Vennam 7 hours later
Brief Answer:
Can take from any noted brand.

Detailed Answer:
Hello,

Thanks for writing back.

You can take a vitamin D3 preparation from any of the good brands. Calcitriol from Ranbaxy is one. Though, I would suggest a review with your consultant before you take the medication.

Hope I have answered your query. Please contact if you need any more information. I will be ready to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor